# SDR HEEA077023

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,309 hours
- Engine: Allsn 250C47B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6899080B
- Part serial: AE17508
- Condition: Stuck
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI ICE VALVE STICKS IN ON POSITION INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
